Alert archive / Kentucky / River Flood Warnings in 2011

River Flood Warning 97, NWS Louisville, KY

December 6, 2011Butler County, Muhlenberg County, Ohio County, Kentucky

NWS Louisville, KY issued this river flood warning at Dec 6, 2011, 7:47 AM CST for Butler County, Muhlenberg County, Ohio County, Kentucky. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Dec 6, 2011, 7:47 AM CST (13:47 UTC)
Expired
Dec 10, 2011, 8:23 AM CST
In force
4 days
Issued by
NWS Louisville, KY
Flood severity
Minor

Counties Butler County, KY, Muhlenberg County, KY, Ohio County, KY

The river

Written for the forecast point Green River (KY) at Rochester (RCHK2).

Action stage
34 ft
Minor stage
37 ft
Moderate stage
45 ft
Major stage
50 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03315850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

116 
WGUS43 KLMK 061347
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
847 AM EST TUE DEC 6 2011

...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... 

  GREEN RIVER AT ROCHESTER

AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG...
OHIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED LATER THIS MORNING.

&&

KYC031-177-183-061647-
/O.NEW.KLMK.FL.W.0097.111206T1347Z-111210T1536Z/
/RCHK2.1.ER.111206T1248Z.111208T1200Z.111210T0936Z.NO/
847 AM EST TUE DEC 6 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GREEN RIVER AT ROCHESTER.
* UNTIL SATURDAY MORNING.
* AT  7:00 AM TUESDAY THE STAGE WAS 16.9 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 19.6 FEET BY THURSDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SATURDAY MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.8  
  FEET ON MAR 23 2002.

$$

RAS
7 follow-up statements
182 
WGUS83 KLMK 061628
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1128 AM EST TUE DEC 6 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  ROUGH RIVER NEAR DUNDEE 
  GREEN RIVER AT WOODBURY 
  GREEN RIVER AT ROCHESTER 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG...
OHIO...WARREN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED THIS EVENING.

&&

KYC183-070428-
/O.EXT.KLMK.FL.W.0095.000000T0000Z-111207T1520Z/
/DUNK2.1.ER.111205T2212Z.111206T1545Z.111207T0920Z.NO/
1128 AM EST TUE DEC 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE ROUGH RIVER NEAR DUNDEE.
* AT 10:45 AM TUESDAY THE STAGE WAS 26.9 FEET. 
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY WEDNESDAY.
* IMPACT...AT 27.0 FEET...KY 919 FLOOD AT UNDERWOOD AND CLIFTY HUFF 
  ROADS NEAR NARROWS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 27.1  
  FEET ON DEC 11 2007.

$$

KYC031-227-070428-
/O.EXT.KLMK.FL.W.0096.000000T0000Z-111209T0300Z/
/WDBK2.1.ER.111206T1128Z.111207T0600Z.111208T2100Z.NO/
1128 AM EST TUE DEC 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT WOODBURY.
* AT  6:00 AM TUESDAY THE STAGE WAS 32.8 FEET. 
* FLOOD STAGE IS 33.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 37.4 FEET BY AFTER MIDNIGHT WEDNESDAY. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
* IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD NEAR WOODBURY.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 37.3  
  FEET ON MAY 11 2009.

$$

KYC031-177-183-070428-
/O.EXT.KLMK.FL.W.0097.000000T0000Z-000000T0000Z/
/RCHK2.1.ER.111206T1403Z.111208T1200Z.000000T0000Z.NO/
1128 AM EST TUE DEC 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT ROCHESTER.
* AT  8:30 AM TUESDAY THE STAGE WAS 16.9 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 21.1 FEET BY THURSDAY MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 21.4  
  FEET ON APR 15 2011.

$$
RL
251 
WGUS83 KLMK 070245
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
945 PM EST TUE DEC 6 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  ROUGH RIVER NEAR DUNDEE 
  GREEN RIVER AT ROCHESTER 
  GREEN RIVER AT WOODBURY 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG...
OHIO...WARREN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED WEDNESDAY MORNING.

&&

KYC183-071645-
/O.EXT.KLMK.FL.W.0095.000000T0000Z-111207T2028Z/
/DUNK2.1.ER.111205T2212Z.111207T0100Z.111207T1428Z.NO/
945 PM EST TUE DEC 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE ROUGH RIVER NEAR DUNDEE.
* AT  8:45 PM TUESDAY THE STAGE WAS 27.1 FEET. 
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY LATE MORNING.

$$

KYC031-227-071645-
/O.CON.KLMK.FL.W.0096.000000T0000Z-111209T0300Z/
/WDBK2.1.ER.111206T1150Z.111207T0600Z.111208T2100Z.NO/
945 PM EST TUE DEC 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT WOODBURY.
* AT  6:00 AM TUESDAY THE STAGE WAS 32.8 FEET. 
* FLOOD STAGE IS 33.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...ROSE ABOVE FLOOD STAGE BY TUESDAY MORNING. WILL CONTINUE TO 
  RISE TO NEAR 37.3 FEET BY AFTER MIDNIGHT WEDNESDAY.
* IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD NEAR WOODBURY.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 37.3  
  FEET ON MAY 11 2009.

$$

KYC031-177-183-071645-
/O.EXT.KLMK.FL.W.0097.000000T0000Z-111211T2200Z/
/RCHK2.1.ER.111206T1416Z.111208T1200Z.111211T1600Z.NO/
945 PM EST TUE DEC 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT ROCHESTER.
* AT  4:40 PM TUESDAY THE STAGE WAS 18.0 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.1 FEET BY 
  THURSDAY MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 21.4  
  FEET ON APR 15 2011.

$$
236 
WGUS83 KLMK 071644
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1144 AM EST WED DEC 7 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  ROUGH RIVER NEAR DUNDEE 
  GREEN RIVER AT WOODBURY 
  GREEN RIVER AT ROCHESTER 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG...
OHIO...WARREN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED THIS EVENING.

&&

KYC183-080340-
/O.EXT.KLMK.FL.W.0095.000000T0000Z-111208T0340Z/
/DUNK2.1.ER.111205T2212Z.111207T0100Z.111207T2140Z.NO/
1144 AM EST WED DEC 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE ROUGH RIVER NEAR DUNDEE.
* AT 10:45 AM WEDNESDAY THE STAGE WAS 26.5 FEET. 
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* IMPACT...AT 26.0 FEET...COUNTY ROADS NEAR SUNNYDALE FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 26.4  
  FEET ON MAR 10 2011.

$$

KYC031-227-080444-
/O.EXT.KLMK.FL.W.0096.000000T0000Z-111209T0027Z/
/WDBK2.1.ER.111206T1331Z.111207T1100Z.111208T1827Z.NO/
1144 AM EST WED DEC 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT WOODBURY.
* AT  6:00 AM WEDNESDAY THE STAGE WAS 34.7 FEET. 
* FLOOD STAGE IS 33.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THURSDAY AFTERNOON.
* IMPACT...AT 33.0 FEET...KY 403 AT JAMES MCKINNEY BRIDGE FLOODS. 
  WATER OVERFLOWS LOCK WALL.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 34.9  
  FEET ON JAN 11 1999.

$$

KYC031-177-183-080444-
/O.EXT.KLMK.FL.W.0097.000000T0000Z-111210T1030Z/
/RCHK2.1.ER.111206T1416Z.111208T0000Z.111210T0430Z.NO/
1144 AM EST WED DEC 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT ROCHESTER.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 18.4 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY BEFORE 
  MIDNIGHT.
* IMPACT...AT 17.0 FEET...REEDS AND ROCHESTER FERRIES ARE SHUT DOWN. 
  KY 369 FLOODS ONE MILE NORTH OF ROCHESTER.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.5  
  FEET ON JAN 10 2005.

$$
RL
260 
WGUS83 KLMK 080227
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
927 PM EST WED DEC 7 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  ROUGH RIVER NEAR DUNDEE 
  GREEN RIVER AT WOODBURY 
  GREEN RIVER AT ROCHESTER 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG...
OHIO...WARREN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED THURSDAY MORNING.

&&

KYC183-081600-
/O.EXT.KLMK.FL.W.0095.000000T0000Z-111208T1600Z/
/DUNK2.1.ER.111205T2212Z.111207T0100Z.111208T0600Z.NO/
927 PM EST WED DEC 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE ROUGH RIVER NEAR DUNDEE.
* AT  8:45 PM WEDNESDAY THE STAGE WAS 25.4 FEET. 
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT THURSDAY.

$$

KYC031-227-081626-
/O.EXT.KLMK.FL.W.0096.000000T0000Z-111209T0000Z/
/WDBK2.1.ER.111206T1331Z.111207T1100Z.111208T1800Z.NO/
927 PM EST WED DEC 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT WOODBURY.
* AT  6:00 AM WEDNESDAY THE STAGE WAS 34.7 FEET. 
* FLOOD STAGE IS 33.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL BEGIN TO FALL...FALLING BELOW FLOOD 
  STAGE BY EARLY THURSDAY AFTERNOON.
* IMPACT...AT 33.0 FEET...KY 403 AT JAMES MCKINNEY BRIDGE FLOODS. 
  WATER OVERFLOWS LOCK WALL.

$$

KYC031-177-183-081626-
/O.CON.KLMK.FL.W.0097.000000T0000Z-111210T1030Z/
/RCHK2.1.ER.111206T1416Z.111208T0600Z.111210T0430Z.NO/
927 PM EST WED DEC 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT ROCHESTER.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 18.4 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY 
  AFTER MIDNIGHT THURSDAY.
* IMPACT...AT 17.0 FEET...REEDS AND ROCHESTER FERRIES ARE SHUT DOWN. 
  KY 369 FLOODS ONE MILE NORTH OF ROCHESTER.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.5  
  FEET ON JAN 10 2005.

$$
876 
WGUS83 KLMK 081542
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1042 AM EST THU DEC 8 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  GREEN RIVER AT WOODBURY 
  GREEN RIVER AT ROCHESTER 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG...
OHIO...WARREN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED FRIDAY MORNING.

&&

KYC031-227-091430-
/O.EXT.KLMK.FL.W.0096.000000T0000Z-111209T1430Z/
/WDBK2.1.ER.111206T1331Z.111207T1100Z.111208T1800Z.NO/
1042 AM EST THU DEC 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT WOODBURY.
* AT  6:00 AM THURSDAY THE STAGE WAS 33.8 FEET. 
* FLOOD STAGE IS 33.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.

$$

KYC031-177-183-091542-
/O.EXT.KLMK.FL.W.0097.000000T0000Z-111211T1800Z/
/RCHK2.1.ER.111206T1416Z.111208T1800Z.111211T1200Z.NO/
1042 AM EST THU DEC 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT ROCHESTER.
* AT  7:00 AM THURSDAY THE STAGE WAS 19.6 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.7 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.8  
  FEET ON APR 15 1994.

$$
CMC
942 
WGUS83 KLMK 091448
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
948 AM EST FRI DEC 9 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  GREEN RIVER AT ROCHESTER 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG...
OHIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. IF YOU ARE AFFECTED BY THESE CRESTS 
TAKE ANY NECESSARY PRECAUTIONS. CONTINUE TO MONITOR NOAA WEATHER 
RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED BY SATURDAY MORNING.

&&

KYC031-177-183-101448-
/O.EXT.KLMK.FL.W.0097.000000T0000Z-111210T1930Z/
/RCHK2.1.ER.111206T1416Z.111208T1200Z.111210T1330Z.NO/
948 AM EST FRI DEC 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT ROCHESTER.
* AT  7:00 AM FRIDAY THE STAGE WAS 18.9 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO
  CONTINUE.
* FORECAST...THE RIVER WILL CONTINUE TO FALL BELOW FLOOD STAGE BY 
  LATE SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...REEDS AND ROCHESTER FERRIES ARE SHUT DOWN. 
  KY 369 FLOODS ONE MILE NORTH OF ROCHESTER.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.9  
  FEET ON MAY 12 2009.

$$
416 
WGUS83 KLMK 101423
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
923 AM EST SAT DEC 10 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  GREEN RIVER AT ROCHESTER
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG...
OHIO.

KYC031-177-183-101453-
/O.CAN.KLMK.FL.W.0097.000000T0000Z-111210T1930Z/
/RCHK2.1.ER.111206T1416Z.111208T1200Z.111210T0712Z.NO/
923 AM EST SAT DEC 10 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE GREEN RIVER AT ROCHESTER.
* AT  7:00 AM SATURDAY THE STAGE WAS 16.5 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* FELL BELOW FLOOD STAGE AT  2:12 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL OVER THE NEXT FEW DAYS.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Dec 6, 7:39 AM CST, 8 minutes earlier.

Area forecast discussion, Dec 6, 7:39 AM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
839 AM EST TUE DEC 06 2011

...Forecast Update...

Updated the zones to remove pre first period wording. A look at obs
and mesonet data, along with radar trends suggests that measurable
precipitation is quickly on the decrease along the I-75 corridor.
Have lowered chances to slight chance for a measurable rain today
along with patches of drizzle. Updated products already out.

&&

.Short Term (Today and Tonight)...

This will be one ugly day, with low stratus clouds and continuing
light rain/drizzle across much of the County Warning Area. The
surface trough is east of the region now, however the 850mb trough
still lags. Ahead of this feature, we will continue to see a steady
stream of moisture from the south push into our area, especially
over the Bluegrass/Lake Cumberland region. Thus, until this passes
through the area tonight, we'll continue to see low stratus and on
and off light rain/drizzle. Temps will likely not budge too much
today. Undercut guidance for highs, and went with around 40 for a
high north/northwest to the mid/upper 40s east/south, very similar
to their current temps.

The 500mb trough tonight will be located from the Great Lakes to
Texas, and this will quickly wrap up with help from a 150-160 knot
jet streak downwind of it. With plenty of divergence/lift in place,
a surface low will develop quickly tonight over the Carolinas. A
deformation zone on the northwest side of the low will start to
develop towards the end of the short-term forecast, and possibly
clip our east/southeast CWA. The NAM is further north and heavier
with the QPF, but it's much further south with its latest precip,
and has been the most inconsistent. Because of this difference, the
GFS basically shows an unsaturated sounding over our far southeast
corner of the CWA, whereas the NAM shows saturation up to 600mb
towards 12z Wednesday. It also shows a cold rain, or rain/snow
mixture. Leaning towards the more consistent track of the GFS, just
have slight to very low chance POPs across our east/south and
southeast corner tonight, with a rain/drizzle and rain/flurry mix
mentioned before and after midnight, respectively. Even if light
snow mixed in, it likely will not stick. Best chance for any snow at
all will be after 2am over the Lake Cumberland region. Have drying
conditions elsewhere, though clouds will likely still be around in
all places which will help from keeping temps plunge tonight. Have
overnight lows from around 30 northwest to the mid/upper 30s over
the far southeast.

.Long term (Wednesday - Monday)...

The long term forecast is fairly quiet compared to the last few
weeks. For Wednesday, a low pressure system will develop over the
southeastern U.S. This low will quickly track northeastward along
the eastern seaboard. The forecast area will be on the back side of
the low where there will be a sharp cutoff to the precipitation. Our
far eastern counties may see some rain on Wednesday with this
system. However, the latest model runs have precip moving out of the
area much faster. Therefore will remove pops and the chance for snow
Wednesday night. There is still a chance that the track of the
system will be further west in which case some snow would be a
possibility.

Beyond Wednesday, the remainder of the long term looks to be dry.
Thursday night through Friday a clipper system will pass just north
of the area. The only effect we should see from this system will be
an increase in clouds over the northern portion of the forecast area.

Behind the clipper system high pressure at the surface will build in
across the region. Aloft a trough will cross the Ohio Valley. This
will usher in a much colder airmass. While temps through the end of
the work week will top out in the lower 40s in most areas,
Saturday's highs will max out in the mid to upper 30s. Lows Saturday
and Sunday mornings will be in the lower 20s with some teens
possible in sheltered areas. Temperatures will then begin to
moderate a bit into early next week.

&&

.Aviation (12Z TAF Issuance)...

Mainly IFR or very low MVFR conditions will persist throughout this
TAF period. Over the next few hours, LEX will see on and off again
light rain showers, enough to lower VSBYs to MVFR potentially.
Otherwise, SDF, BWG and LEX will see possibly light rain but more
likely drizzle at times today with possible BR and MVFR VSBYs as
well. When rain/drizzle does not occur, IFR/MVFR CIGs from stratus
will be the rule. A gusty NNE-N-NNW wind will occur through about
midday. Then a lighter NW wind will persist this afternoon, where
CIGs may improve to low MVFR more so than the high IFR that will
persist through midday.

Later tonight, low CIGs will again persist for all the terminals,
but drizzle should only affect LEX.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Update...........BJS
Short Term.......AL
Long Term........EER
Aviation.........AL
Hazardous weather outlook, Dec 6, 3:10 AM CST, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 AM EST TUE DEC 6 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-070915-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
410 AM EST TUE DEC 6 2011 /310 AM CST TUE DEC 6 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

ALTHOUGH THE PERSISTENT RAINFALL HAS ENDED...AREA STREAMS AND
RIVERS WILL CONTINUE TO RISE...SOME ABOVE FLOOD STAGE. CONTINUE TO
MONITOR THE LATEST RIVER FORECASTS AND REMEMBER TO NEVER DRIVE
THROUGH FLOODED ROADWAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

MINOR FLOODING ON SOME AREA RIVERS WILL CONTINUE THROUGH THE WORK
WEEK. CONTINUE TO MONITOR THE LATEST RIVER FORECASTS FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

AL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 8:09 PM CSTRiver Flood WarningLMKButler, Warren3 days
Dec 5, 10:48 PM CSTRiver Flood AdvisoryLMKBourbon12 hr

Nearby

River Flood Warnings in Kentucky, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.